Zum Cayleyschen Darstellungssatz.

J. Schmidt; ARMBRUST M.

Mathematische Annalen (1964)

  • Volume: 154, page 70-72
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schmidt, J., and M., ARMBRUST. "Zum Cayleyschen Darstellungssatz.." Mathematische Annalen 154 (1964): 70-72. <http://eudml.org/doc/161147>.

author = {Schmidt, J., M., ARMBRUST},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {70-72},
title = {Zum Cayleyschen Darstellungssatz.},
url = {http://eudml.org/doc/161147},
volume = {154},
year = {1964},

AU - Schmidt, J.
TI - Zum Cayleyschen Darstellungssatz.
JO - Mathematische Annalen
PY - 1964
VL - 154
SP - 70
EP - 72
KW - group theory
UR - http://eudml.org/doc/161147
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.